# SDR F3LA980529

- Difficulty date: May 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205AU
- Make and model: Boeing 737201
- Aircraft serial: 19421
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK INSPECTION, REPORTED CRACK IN FORWARD CARGO DOOR UPPER AFT FRAME.  MAINTENANCE REMOVED DAMAGED FRAME.  FABRICATED REPLACEMENT PART AND REPAIRED PER SRM 51-30-2.  (M)
